# SDR S2YA950011

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SK
- Make and model: Beech 1900D
- Aircraft serial: UE81
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fill Line
- Part number: 11455012017
- Condition: Leaking
- Location: Lt Wing
- Part time: 3,119 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HYRAULIC HAND PUMP SUCTION LINE CHAFING AGAINST THE LT SIDE OF THE AIR CYCLE MACHINE EXHAUST DUCT AT ZONE 511.  MAINTENANCE REPAIRED THE LINE AND SUBMITTER IS IN THE PROCESS OF CHECKING THE REST OF FLEET.  (X)
